# SDR SWIA201439505

- Difficulty date: September 25, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FAN COWL DOOR HAS A CHAFE ON STIFFENER NEAR INBD HINGE.  C-CHECK, BLENDED OUT CHAFE ON STIFFENER NEAR INBD HINGE OF LT LOWER FAN COWL IAW REO.
